Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. Phillipa

Posted by SLS on October 22, 2006, at 8:07:57

In reply to Re: Lyrica left me feeling worse., posted by Phillipa on October 21, 2006, at 22:36:22

> Scott I was thinking and thought of VNS. Since you've had partial responses to meds. And you continue on meds with the VNS in place maybe it would jump start your meds? Love Jan

That is a great way to look at it.

Two doctors who first rejected the idea are now suggesting it for me. It seems like an act of desperation. Of course, my case qualifies. I don't know. Something is still telling me not to do it.

A recent study posted on Medline reported disappointed numbers. Only 28% of people were improved after a year. These were not remissions. Remissions were less than 16%. I don't know. Given that these people were treatment-resistent, perhaps this isn't that bad. Maybe I should consider it.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/696689.html